# SDR CAL950084

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15967
- Make and model: Airbus A300 B4-203
- Aircraft serial: 121
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: SC663100332
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 0164 - THE AIRCRAFT LOST GREEN SYSTEM HYDRAULIC FLUID QUANTITY AFTER TAKEOFF FROM FLL.  THE FLUID LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE HYDRAULIC LOW LEVEL LIGHT AND LOW PRESSURE LIGHT.  THE AIRCRAFT WAS RETURNED TO FLL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE ON GEAR ACTUATOR IN LT WHEELWELL LEAKING.  THE HYDRAULIC LINE WAS REPLACED.  OPERATIONAL AND LEAK CHECKS AFTER HYDRAULIC SYSTEM SERVICING WERE GOOD.  (X)
